# SDR SWIA201334369

- Difficulty date: July 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 25,270 hours, 15,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK HAS SURFACE CORROSION.  C-CHECK REMOVED SURFACE CORROSION IAW REO.
